# SDR USAAD00032

- Difficulty date: February 25, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW-CLT - FLT 1152 - DURING APPROACH, THE RIGHT HYDRAULIC SYSTEM LOW LIGHT ILLUMINATED WITH A LOSS OF HYDRAULIC FLUID.  THE LANDING GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RING AT THE GEAR UP FITTING ON THE LANDING GEAR CONTROL VALVE.  THE PRESSURE AND CASE DRAIN FILTERS WERE CHECKED FOR CONTAMINATION, NONE FOUND.  (M)
